Alert archive / Virginia / Small Craft Advisories in 2021

Small Craft Advisory 70, NWS Wakefield, VA

July 9, 2021

NWS Wakefield, VA issued this small craft advisory at Jul 9, 2021, 4:12 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jul 9, 2021, 4:12 AM EDT (08:12 UTC)
Expired
Jul 9, 2021, 2:54 PM EDT
In force
11 hr
Issued by
NWS Wakefield, VA

The text

As transmitted.

796 
WHUS71 KAKQ 090812
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
412 AM EDT Fri Jul 9 2021

ANZ656-658-091400-
/O.CAN.KAKQ.GL.W.0010.000000T0000Z-210709T1100Z/
/O.NEW.KAKQ.SC.Y.0070.210709T0812Z-210709T1400Z/
Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
412 AM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...GALE WARNING IS CANCELLED...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft.

* WHERE...Coastal Waters from Cape Charles Light to Virginia- 
  North Carolina border out to 20 nm and Coastal waters from NC 
  VA border to Currituck Beach Light NC out 20 nm.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ630>632-634-091400-
/O.CAN.KAKQ.GL.W.0010.000000T0000Z-210709T1100Z/
/O.NEW.KAKQ.SC.Y.0070.210709T0812Z-210709T1400Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
412 AM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and waves 3 
  to 4 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA, 
  Chesapeake Bay from Windmill Point to New Point Comfort VA, 
  Chesapeake Bay from New Point Comfort to Little Creek VA and 
  Chesapeake Bay from Little Creek VA to Cape Henry VA including 
  the Chesapeake Bay Bridge Tunnel.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ635>638-091100-
/O.CAN.KAKQ.GL.W.0010.000000T0000Z-210709T0900Z/
/O.NEW.KAKQ.SC.Y.0070.210709T0812Z-210709T1100Z/
Rappahannock River from Urbanna to Windmill Point-York River-
James River from Jamestown to the James River Bridge-
James River from James River Bridge to Hampton Roads Bridge-
Tunnel-
412 AM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EDT THIS MORNING...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 2 
  to 3 ft.

* WHERE...Rappahannock River from Urbanna to Windmill Point, 
  York River, James River from Jamestown to the James River 
  Bridge and James River from James River Bridge to Hampton 
  Roads Bridge- Tunnel.

* WHEN...Until 7 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ633-091100-
/O.CAN.KAKQ.GL.W.0010.000000T0000Z-210709T0900Z/
/O.NEW.KAKQ.SC.Y.0070.210709T0812Z-210709T1100Z/
Currituck Sound-
412 AM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EDT THIS MORNING...
...GALE WARNING IS CANCELLED...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and
  waves 2 ft.

* WHERE...Currituck Sound.

* WHEN...Until 7 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ650-091400-
/O.CON.KAKQ.GL.W.0010.000000T0000Z-210709T1400Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
412 AM EDT Fri Jul 9 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...

* WHAT...West winds 25 to 30 kt with gusts up to 35 kt and seas 7
  to 10 ft.

* WHERE...Coastal waters from Fenwick Island DE to Chincoteague 
  VA out 20 nm.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ652-654-091100-
/O.CON.KAKQ.GL.W.0010.000000T0000Z-210709T1100Z/
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
412 AM EDT Fri Jul 9 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING...

* WHAT...West winds 25 to 30 kt with gusts up to 35 kt and seas 6
  to 9 ft.

* WHERE...Coastal waters from Chincoteague to Parramore Island 
  VA out 20 nm and Coastal waters from Parramore Island to Cape 
  Charles Light VA out 20 nm.

* WHEN...Until 7 AM EDT this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
3 follow-up statements
487 
WHUS71 KAKQ 091051
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
651 AM EDT Fri Jul 9 2021

ANZ650-091900-
/O.CAN.KAKQ.GL.W.0010.000000T0000Z-210709T1400Z/
/O.EXB.KAKQ.SC.Y.0070.000000T0000Z-210709T2000Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
651 AM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 ft.

* WHERE...Coastal waters from Fenwick Island DE to Chincoteague 
  VA out 20 nm.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ652-654-091700-
/O.CAN.KAKQ.GL.W.0010.000000T0000Z-210709T1100Z/
/O.EXB.KAKQ.SC.Y.0070.000000T0000Z-210709T1700Z/
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
651 AM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...Coastal waters from Chincoteague to Parramore Island 
  VA out 20 nm and Coastal waters from Parramore Island to Cape 
  Charles Light VA out 20 nm.

* WHEN...Until 1 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ633-635>638-091200-
/O.CAN.KAKQ.SC.Y.0070.000000T0000Z-210709T1100Z/
Currituck Sound-Rappahannock River from Urbanna to Windmill Point-
York River-James River from Jamestown to the James River Bridge-
James River from James River Bridge to Hampton Roads Bridge-
Tunnel-
651 AM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

ANZ656-658-091400-
/O.CON.KAKQ.SC.Y.0070.000000T0000Z-210709T1400Z/
Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
651 AM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Southwest winds 15 to 20 kt and seas 3 to 5 ft.

* WHERE...Coastal Waters from Cape Charles Light to Virginia- 
  North Carolina border out to 20 nm and Coastal waters from NC 
  VA border to Currituck Beach Light NC out 20 nm.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ630>632-634-091400-
/O.CON.KAKQ.SC.Y.0070.000000T0000Z-210709T1400Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
651 AM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 
  2 to 4 ft.

* WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel, Chesapeake Bay 
  from New Point Comfort to Little Creek VA, Chesapeake Bay from 
  Smith Point to Windmill Point VA and Chesapeake Bay from 
  Windmill Point to New Point Comfort VA.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
280 
WHUS71 KAKQ 091208
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
808 AM EDT Fri Jul 9 2021

ANZ630>632-634-656-658-091315-
/O.CAN.KAKQ.SC.Y.0070.000000T0000Z-210709T1400Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
808 AM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY IS CANCELLED...


$$

ANZ650-092000-
/O.CON.KAKQ.SC.Y.0070.000000T0000Z-210709T2000Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
808 AM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 5 to 8 ft.

* WHERE...Coastal waters from Fenwick Island DE to Chincoteague 
  VA out 20 nm.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ652-654-091700-
/O.CON.KAKQ.SC.Y.0070.000000T0000Z-210709T1700Z/
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
808 AM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and
  seas 5 to 7 ft.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm and Coastal waters from Chincoteague to 
  Parramore Island VA out 20 nm.

* WHEN...Until 1 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
171 
WHUS71 KAKQ 091854
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
254 PM EDT Fri Jul 9 2021

ANZ650-092000-
/O.CAN.KAKQ.SC.Y.0070.000000T0000Z-210709T2000Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
254 PM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY IS CANCELLED...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Jul 9, 3:46 AM EDT, 26 minutes earlier.

Area forecast discussion, Jul 9, 3:46 AM EDT, 26 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
346 AM EDT Fri Jul 9 2021

.SYNOPSIS...
Tropical Cyclone Elsa tracks well northeast of the area by this
afternoon. Meanwhile, a weak cold front crosses the region
later this afternoon into this evening. Weak high pressure will
be over the area Saturday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 345 AM EDT Friday...

Tropical Storm Warnings have been discontinued for the entire
area. Satellite/regional radar mosaic showing TS Elsa off the
DelMarVa coast, with swath/shield of rainfall lifting across
lower MD early this morning. Precipitation will end from SW to
NE over the next few hours there. Otherwise, Flood Watches have
been dropped for VA/NC counties along/west of the Bay. Gusty
winds of 25-35 mph will continue for another few hours over the
eastern shore and coastal E VA.

TS Elsa quickly races off to the northeast through this morning
and will be located Northeast coast by this afternoon. A cold
front is expected to track across the region later this
afternoon into the tonight. This will be the focus for scattered
shower and thunderstorm activity as we head into this afternoon.
Plenty of instability this afternoon (especially along/east of
I-95) with MLCAPE values forecasted to range from 1500 to 2500
J/kg. The limiting factor however will be 0-6km bulk shear
values only in the 10-20 knot range. Would not be surprised to
see a strong wind gust or two this afternoon/evening, especially
across the NE (where SPC has a Marginal Risk of severe
weather), but widespread severe weather is not anticipated.
Any shower/storm activity is expected to diminish and come to
an end shortly after sunset.

Highs today generally around 90 (upper 80s at the coast/Eastern
Shore). Muggy with dewpoints staying in the lower 70s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
As of 400 PM EDT Thursday...

Slightly cooler and "drier" air (by July standards) filters
into the region tonight into tomorrow in the wake of the front.
Lows tonight will range from the low/mid 60s NW to the lower
70s closer to the coast and southeast. Dry tonight with partly
cloudy to mostly clear skies.

Weak high pressure builds over the area Saturday leading to
mainly dry conditions, though a stray shower or storm cannot be
ruled out (especially NE NC) during the afternoon/evening hours.
Highs on Sat will be in the mid to upper 80s with lows Sat
night in the upper 60s to lower 70s.

A warm frontal lifts through the region Saturday night and will
linger near or just north of the far northern counties during
the day Sunday. Scattered showers and thunderstorms will be
possible Sunday afternoon/evening due to the warm/humid airmass
and the lingering frontal boundary. Highs on Sun in the mid 80s
to around 90. Drying out Sunday night with lows in the low to
mid 70s.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 255 AM EDT Friday...

Medium range period will be dominated by more typical summertime
conditions, including some diurnally-driven thunderstorms
each afternoon through early next week. High temps average in
the upper 80s to low 90s and lows in the upper 60s to lower 70s
over the weekend into early next week.

An upper low will close off over the Mid Miss Valley Monday
into Tuesday. Meanwhile, a Bermuda high lingers offshore,
allowing for seasonally warm air and dewpoints in the lower to
mid 70s. In between, Iso/widely sct showers and storms are
expected along weak piedmont trough. PoPs gradually diminish
for the second half of next week, as offshore heat ridge
retrogrades back westward toward the I-95 corridor Wed- Thu.
This will increase temps into the low to mid 90s for the middle
of next week (lows in the upper 60s to mid 70s), while rain
chances drop to slight chc at best.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
As of 240 AM EDT Friday...

MVFR-IFR CIGS with lcl LIFR CIGS/VSBYS in locally hvy rainfall
IVOF KSBY as TC Elsa tracks ne across the area. Look for improving
conditions early this morning as Elsa pulls away from the local
area. A cold front approaches from the NW late this aftn. Sct
tstms are possible, but just went with a BKN CU field for now.

OUTLOOK...
VFR conditions all terminals this evening, and through the
weekend. LCL VIS restrictions in isolated to widely scattered
diurnal convection over the weekend.

&&

.MARINE...
As of 330 PM EDT Thursday...

Tropical Storm Warning is in effect for the entire marine area,
including the Bay from Smith Point to Cape Henry, the James
River, the Currituck Sound, the Rappahannock River, the York
River, and the coastal waters from Duck, NC to Fenwick Island
DE.

Tropical Storm Elsa is tracking NE over central NC this
afternoon, but is beginning to appear less tropical. A S wind
gusted to 25-30kt earlier associated with a band of convection,
but has diminished to 10-15kt, with the direction shifting to SE
over the southern portion of the marine area. Seas are 2-3ft,
with 1-2ft waves in the Bay.

The wind and then seas/waves will increase quickly late this
afternoon into the evening as Elsa tracks NE through central VA.
The highest winds are forecast to cover the coastal waters and
the lower Bay during the evening (also into the early overnight
hours off the coast N of Chincoteague), with SE winds up to
30-35kt offshore/25-30kt into the Bay with higher gusts to 45 kt
affecting the coastal waters and gusts of 35-40kt into the Bay.
The rivers and upper Bay are a little more uncertain, generally
sustained winds to around 25kt with gusts to 35kt are expected.
The winds will only be that strong for about 2hrs at any given
location as the circulation pushes into the region and allows
speeds to diminish. Expect seas to rapidly build from 3-4 ft to
6-8 ft with the wind surge (up to 9 ft out at 20NM offshore).
Waves in the Bay will build from around 2 ft to 3-5ft (possibly
to 6 ft briefly at the mouth of the Bay) while waves in the
rivers build to 2-3 ft (up to 4 ft at the mouth of the James).
Elsa is forecast to move across the Bay between 03-06Z, then
pass off the Delmarva coast between 06-09Z. The wind will shift
to the W/SW in the wake of the system and will briefly increase
back to 20-30kt with gusts to 40 kt possible (potentially
higher offshore of the eastern shore). Nearshore waves of 8ft
look unlikely and if they do occur should be short-lived so
will not be raising and High Surf Advisory Headlines at this
time. Follow the latest forecasts from the National Hurricane
Center for details on Elsa. Conditions rapidly improve towards
daybreak Friday, though seas will be slow to subside,
especially across the north where they likely remain at or above
5 ft into Fri aftn.

More benign conditions are expected later Friday into next weekend
with high pressure offshore and a weak trough over the region. A
weakening cold front is expected to shift the winds to a northerly
direction on Saturday (briefly 10-15kt early Saturday morning)
with the front washing out Saturday night/Sunday. A typical
summer pattern follows early next week w/ SSW winds shifting to
S or SSE diurnally in the late aftn/evening averaging 10-15kt.

&&

.HYDROLOGY...
As of 100 AM EDT Friday...

A Flood Warning has been issued for Lawrenceville and a few
others may be needed for later today due to the heavy rain over
the past 12 hrs.

&&

.TIDES/COASTAL FLOODING...
As of 100 AM EDT Friday...

Tropical Storm Elsa is rapidly lifting NE across the mid Ches
bay region. Coastal Flood Advisory has been dropped for mots of
the NC zones along the Sound (did leave up the eastern portion
for another few hrs). Have added the VA eastern shore and
Worcester MD to the Coastal Flood Advisory for the current high
tide cycle given strong W/SW winds through around 4 am. Rapidly
diminishing levels and even some blow out tides possible later
today across the lower bay zones.

A moderate risk rip will continue tomorrow at this time for the
southern beaches given an offshore wind and diminishing seas.
For the northern beaches, the rip risk will be high given that
seas will be slower to subside and there could be some lingering
swell energy as Elsa lifts NE of the region.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Coastal Flood Advisory until 6 AM EDT early this morning for
     MDZ021>024.
NC...Coastal Flood Advisory until 4 AM EDT early this morning for
     NCZ017-102.
VA...Coastal Flood Advisory until 4 AM EDT early this morning for
     VAZ098.
     Coastal Flood Advisory until 6 AM EDT early this morning for
     VAZ099-100.
MARINE...Gale Warning until 7 AM EDT this morning for ANZ630>632-634-
     652-654-656-658.
     Gale Warning until 10 AM EDT this morning for ANZ650.
     Gale Warning until 5 AM EDT early this morning for ANZ633-
     635>638.

&&

SYNOPSIS...AJB
NEAR TERM...AJB
SHORT TERM...AJB
LONG TERM...MAM/RMM
AVIATION...MAM
MARINE...AJZ/LKB
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 9, 2:21 AM EDT, 1 hour 51 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
221 AM EDT Fri Jul 9 2021

NCZ012>016-030>032-VAZ048-060>062-064>069-075>090-092-093-095>097-
509>525-100630-
Northampton-Hertford-Gates-Pasquotank-Camden-Bertie-Chowan-
Perquimans-Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-
Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
221 AM EDT Fri Jul 9 2021

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, eastern Virginia, north
central Virginia, south central Virginia and southeast Virginia.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ017-100630-
Western Currituck-
221 AM EDT Fri Jul 9 2021

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EDT EARLY THIS
MORNING...

This Hazardous Weather Outlook is for northeast North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NCZ102-VAZ098-100630-
Eastern Currituck-Virginia Beach-
221 AM EDT Fri Jul 9 2021

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EDT EARLY THIS
MORNING...
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

VAZ099-100-100630-
Accomack-Northampton-
221 AM EDT Fri Jul 9 2021

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...

This Hazardous Weather Outlook is for eastern Virginia and
southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MDZ021>024-100630-
Dorchester-Wicomico-Somerset-Inland Worcester-
221 AM EDT Fri Jul 9 2021

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MDZ025-100630-
Maryland Beaches-
221 AM EDT Fri Jul 9 2021

...FLASH FLOOD WATCH IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:07 PM EDTTornado WarningAKQCity of Chesapeake, City of Norfolk, City of Virginia Beach23 min
Jul 8, 8:25 PM EDTTornado WarningAKQCity of Virginia Beach35 min
Jul 8, 8:27 PM EDTSpecial Marine WarningAKQ33 min
Jul 8, 8:37 PM EDTSpecial Marine WarningAKQ83 min
Jul 8, 8:37 PM EDTSpecial Weather StatementAKQCharles City, James City, Prince George, Southampton, Surry, Sussex and 1 more38 min
Jul 8, 8:49 PM EDTFlash Flood WarningAKQCharles City, Henrico, James City, King William, New Kent, Prince George5 hr
Jul 8, 9:00 PM EDTSpecial Marine WarningAKQ45 min
Jul 8, 9:42 PM EDTAreal Flood AdvisoryAKQEssex, Gloucester, King and Queen, Lancaster, Mathews, Middlesex and 3 more4 hr
Jul 8, 10:29 PM EDTSpecial Marine WarningAKQ76 min
Jul 8, 11:43 PM EDTSpecial Marine WarningAKQ77 min
Jul 9, 1:14 AM EDTRiver Flood WarningAKQBrunswick34 hr
Jul 9, 2:11 AM EDTGale WarningAKQ5 hr
Jul 9, 1:38 PM EDTRiver Flood WarningAKQCharles City, New Kent17 hr
Jul 9, 1:50 PM EDTSpecial Weather StatementAKQMecklenburg40 min
Jul 9, 2:31 PM EDTSpecial Weather StatementAKQBrunswick44 min
Jul 9, 2:46 PM EDTSpecial Weather StatementAKQDinwiddie44 min
Jul 9, 3:12 PM EDTSpecial Weather StatementAKQDinwiddie, Sussex48 min
Jul 9, 3:42 PM EDTSpecial Weather StatementAKQGreensville, Southampton, City of Emporia48 min
Jul 9, 3:48 PM EDTSpecial Weather StatementAKQSouthampton42 min
Jul 9, 4:09 PM EDTSpecial Weather StatementAKQCity of Newport News51 min
Jul 9, 4:10 PM EDTSpecial Marine WarningAKQ25 min
Jul 9, 4:33 PM EDTSpecial Weather StatementAKQIsle of Wight, City of Franklin, City of Portsmouth, City of Suffolk57 min
Jul 9, 5:01 PM EDTSpecial Weather StatementAKQCaroline44 min
Jul 9, 5:29 PM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Portsmouth61 min
Jul 9, 6:19 PM EDTSpecial Marine WarningAKQ56 min
Jul 9, 6:22 PM EDTSpecial Weather StatementAKQCity of Virginia Beach53 min
Jul 9, 6:23 PM EDTSpecial Marine WarningAKQ67 min
Jul 8, 11:37 PM EDTAreal Flood AdvisoryAKQDorchester, Somerset, Wicomico3 hr
Jul 8, 11:48 PM EDTTornado WarningAKQWicomico, Worcester27 min
Jul 9, 12:02 AM EDTAreal Flood AdvisoryAKQDorchester, Somerset, Wicomico, Worcester3 hr
Jul 9, 12:04 AM EDTTornado WarningAKQWorcester26 min
Jul 9, 12:05 AM EDTTornado WarningAKQWicomico25 min
Jul 9, 12:25 AM EDTFlash Flood WarningAKQDorchester3 hr
Jul 9, 6:25 PM EDTSpecial Weather StatementAKQDorchester50 min
Jul 9, 7:07 PM EDTSpecial Weather StatementAKQDorchester38 min

Nearby

Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.